Journal of Mathematics and Statistics

A Discrete Optimization Description for the Solutions in the Matching Problem

Walied H. Sharif

DOI : 10.3844/jmssp.2006.351.353

Journal of Mathematics and Statistics

Volume 2, Issue 1

Pages 351-353


This study was concerned with the characterization of solutions in the matching problem. The general mixed-integer programming problem is given together with the definition of the convex hull of the integer solutions. In addition, the matching problem is defined as an integer problem and an algorithm is described to find the optimum matchings. Some illustrative examples are introduced to clarify the presented theory in the study.


© 2006 Walied H. Sharif. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.